# SDR SWIA200514661

- Difficulty date: March 1, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,597 hours, 9,423 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED SMOKE TOILET MESSAGE DURING INITIAL CLIMBOUT.  F/A VERIFIED NO SMOKE IN LAV.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW CRJ AMM 26-16-01, OPERATIONAL CHECK GOOD.  P/N OFF P90-421R3, S/N OFF 07589.
